Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Gabitril ??'s snapper

Posted by SLS on August 27, 2004, at 7:22:36

In reply to Gabitril ??'s, posted by snapper on August 26, 2004, at 22:03:27

Hi Snapper.

I would bet that what you are experiencing is the result of your taking Gabitril. First of all, you started out at too high a dosage. Second of all, many people, myself included, have reported that Gabitril actually increased anxiety an produced cognitive side effects. It made me feel foggy and somewhat irritable along with the anxiety. It was worse at 8mg than it was at 4mg.

Gabitril seems to produce an anxiolytic and hypnotic effect for some, and exactly the opposite for others. Some prominent researchers have concluded that Gabitril has no mood-stabilizing properties.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:382727
URL: http://www.dr-bob.org/babble/20040825/msgs/382818.html